# SDR DALA2021091705568

- Difficulty date: July 5, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 76,986 hours, 10,153 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 A SINGLE MISSING FASTENER COMMON TO #2 ENG PYLON LOWER AFT FAIRING. THE FASTENER HOLE IS ENLARGED. CORRECTIVE ACTION: REFER TO ER/A 592642-14. (7380726)
